Reply To: Can Klonopin be the cause?

Home The Candida Forum Your Stories & Journals Can Klonopin be the cause? Reply To: Can Klonopin be the cause?

#80600

jules
Member
Topics: 4
Replies: 25

raster wrote: Pharmaceutical drugs can cause all sorts of side effects that can trigger all types of immune responses. It likely damaged or drained one your organs causing your immune system to be suppressed…allowing candida to grow.

I would agree with you on this, raster. One of the side effects of Klonopin is liver damage and this is probably what happened. BTW, Klonopin is an anti-seizure medication:

http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000635/

My doctor prescribed it for my insommnia problem and the root cause was anxiety. I developed my candida overgrowth symptoms after continual use for three months and to my knowledge I never took antibiotics before this so in my case, the candida overgrowth was probably triggered by Klonopin not antibiotic use. I recall telling my doctor that I couldn’t focus as a result of the medication. She responded that the effects of Klonopin would wear off after I discontinued it but I still suffer from the side effects to this day.